MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: lap adrenalectomy event description: description ¿ surgeon completed case in prone position and upon pulling out the trocar, the trocar sleeve broke in half leaving have in the skin level of the patient.The full piece was able to be retrieved easily with no harm to patient at end of procedure.The nurse saved the pieces for return and have been placed in office in a biohazard bag.Please send label to [name] who is copied on this email and she will assist in the return of the broken trocar.Additional information provided by applied medical representative on 27aug2024 via email: trocar was inserted in standard 10/2 fashion with obturator in place with no problems.No difficulty during insertion.The break was considered a clean break.Trocar was not used with a robot.Obturator was not inserted in the cannula at the time of the incident.Intervention: the full piece was able to be retrieved easily with no harm to patient at end of procedure.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured cannula shaft.The wall thickness of the cannula shaft near the fracture was measured and did not meet specifications.Based on the condition of the returned unit, it is likely that the reported event was due to the cannula being more susceptible to fracture.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.
 
Event or Problem Description
Procedure performed: lap adrenalectomy.Event description: description: surgeon completed case in prone position and upon pulling out the trocar, the trocar sleeve broke in half leaving have in the skin level of the patient.The full piece was able to be retrieved easily with no harm to patient at end of procedure.The nurse saved the pieces for return and have been placed in office in a biohazard bag.Please send label to [name] who is copied on this email and she will assist in the return of the broken trocar.Additional information provided by applied medical representative on 27aug2024 via email: trocar was inserted in standard 10/2 fashion with obturator in place with no problems.No difficulty during insertion.The break was considered a clean break.Trocar was not used with a robot.Obturator was not inserted in the cannula at the time of the incident.Intervention: the full piece was able to be retrieved easily with no harm to patient at end of procedure.Patient status: no patient injury.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20273790
Report Number2027111-2024-00840
Device Sequence Number17970829
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Device Catalogue Number101219101
Device Lot Number1519892
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown